# SDR SIMA20121026002

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 25,002 hours, 18,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Part number: CC67034157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND CROSSMEMBER AT FS 280.00 IS CORRODED IN SEVERAL SPOTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDE OF CROSSBEAM AT FS 280.00 IAW CRJ 700 STRUCTURAL REPAIR MANUAL 51-42-13, 51-41-20, 51-42-10, 51-42-06 AND 51-40-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
